Hi there, I am a 25 year old female. I have never had really bad acne, just persistent acne. And so, my doctor perscribed me accutane. While on accutane, I got a lot of facial hair growth and now I have a unwanted facial hair problem. I used to be very happy, and I was always considered to be very attractive. Now, I have no pimples but I have unwanted facial hair growth. I just wanted to tell everyone that before taking any medications, please read the following list on this web site. This web site lists all drugs that can cause hair growth. As you can see, accutane is number one on the list, and no one told me about it. I wish someone had. And therefore, I’m letting everyone out there know about it. I hope this helps anyone out there who is taking birth control pills, accutane, or any other medication and is experiencing increased hair growth. Very interesting article:
A timely warning and a good resource. Hope we can help you with your hair issues…
If you’re on accutane and planning on getting electrolysis, just make sure that they’re compatible.